Open Access

On the Schur algorithm for indefinite moment problem


Full Text

Coming Soon.





Article Information

TitleOn the Schur algorithm for indefinite moment problem
SourceMethods Funct. Anal. Topology, Vol. 9 (2003), no. 2, 133-145
MathSciNet MR1999775
CopyrightThe Author(s) 2003 (CC BY-SA)

Citation Example

M. Derevyagin, On the Schur algorithm for indefinite moment problem, Methods Funct. Anal. Topology 9 (2003), no. 2, 133-145.


BibTex

@article {MFAT219,
    AUTHOR = {Derevyagin, M.},
     TITLE = {On the Schur algorithm for indefinite moment problem},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {9},
      YEAR = {2003},
    NUMBER = {2},
     PAGES = {133-145},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=219},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues